# SDR SWAA2013112522746

- Difficulty date: November 18, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 21,380 hours, 12,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 500C+10 TO BS 520, STRINGER 25R.  R & R SUPPORT IAW SRM.
